# SDR DALA2024051505239

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 7,239 hours, 3,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Isolator
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ISOLATOR ITEM #11 WORN TO LIMITS ON LH WING RIB 6. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 100-0001:2820-01281-05A/009 00244 REMOVED AND REPLACED ISOLATOR PER AMDS 2820-01281-05A-LH. (LP# 0343015)
